# SDR AALA202311281577

- Difficulty date: September 19, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001620000
- Condition: Dented
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DENT LOWER SKIN LOCATED BETWEEN FR 68 AND FR 69, BETWEEN S42L AND S43L. REPAIRED SKIN PER SRM 53-41-11-300-016.
